Alert archive / California / Small Craft Advisories in 2009

Small Craft Advisory 42, NWS Eureka, CA

August 28, 2009

NWS Eureka, CA issued this small craft advisory at Aug 28, 2009, 2:54 AM PDT. It took effect at Aug 28, 2009, 3:00 PM PDT. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2009, 2:54 AM PDT (09:54 UTC)
In effect from
Aug 28, 2009, 3:00 PM PDT
Expired
Aug 31, 2009, 2:39 PM PDT
In force
72 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WHUS76 KEKA 280954
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 AM PDT FRI AUG 28 2009

PZZ475-281800-
/O.NEW.KEKA.SC.Y.0042.090828T2200Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 AM PDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 3 PM THIS AFTERNOON TO 9 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM
PDT MONDAY. 

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-281800-
/O.NEW.KEKA.SC.Y.0042.090829T0500Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 AM PDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 10 PM THIS EVENING TO 3 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 3 PM PDT
MONDAY. 

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
374 
WHUS76 KEKA 282152
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
252 PM PDT FRI AUG 28 2009

PZZ475-291100-
/O.CON.KEKA.SC.Y.0042.090828T2200Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
252 PM PDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291100-
/O.CON.KEKA.SC.Y.0042.090829T0500Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
252 PM PDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 3 PM PDT MONDAY. 

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
660 
WHUS76 KEKA 290504
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1004 PM PDT FRI AUG 28 2009

PZZ470-291000-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1004 PM PDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 3 PM PDT MONDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291000-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1004 PM PDT FRI AUG 28 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 AM PDT MONDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
817 
WHUS76 KEKA 291008
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
308 AM PDT SAT AUG 29 2009

PZZ455-291815-
/O.EXB.KEKA.SC.Y.0042.090829T1500Z-090830T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
308 AM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 8 AM THIS MORNING TO 2 PM PDT SUNDAY... 

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-291815-
/O.EXB.KEKA.SC.Y.0042.090829T1800Z-090831T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
308 AM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS IN EFFECT
FROM 11 AM THIS MORNING TO 5 PM PDT SUNDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-291815-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
308 AM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 3 PM PDT MONDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291815-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
308 AM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 9 AM PDT MONDAY...

HIGH PRESSURE BUILDING INTO THE REGION WILL COMBINE WITH A
THERMAL TROUGH ALONG THE COAST TO PRODUCE INCREASED N WINDS WITH
BUILDING STEEP SHORT PERIOD SEAS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
890 
WHUS76 KEKA 292134
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
234 PM PDT SAT AUG 29 2009

PZZ450-301045-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
234 PM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-301045-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
234 PM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-301045-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090830T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
234 PM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-301045-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
234 PM PDT SAT AUG 29 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
664 
WHUS76 KEKA 300951
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 AM PDT SUN AUG 30 2009

PZZ450-302230-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
251 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-302230-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-302100-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090830T2100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
251 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-302230-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
426 
WHUS76 KEKA 301554
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
854 AM PDT SUN AUG 30 2009

PZZ455-310000-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
854 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-310000-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
854 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-310215-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
854 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-310215-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
854 AM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
697 
WHUS76 KEKA 302139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PDT SUN AUG 30 2009

PZZ450-455-310545-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-090831T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 PM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-310545-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 PM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-310545-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 PM PDT SUN AUG 30 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
783 
WHUS76 KEKA 310941
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PDT MON AUG 31 2009

PZZ450-455-311200-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PDT MON AUG 31 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5
AM PDT EARLY THIS MORNING...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5
AM PDT EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-311745-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PDT MON AUG 31 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-311600-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PDT MON AUG 31 2009

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
464 
WHUS76 KEKA 311555
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 AM PDT MON AUG 31 2009

PZZ475-311700-
/O.CAN.KEKA.SC.Y.0042.000000T0000Z-090831T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 AM PDT MON AUG 31 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ470-312200-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
855 AM PDT MON AUG 31 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
174 
WHUS76 KEKA 312139
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PDT MON AUG 31 2009


PZZ470-312245-
/O.CAN.KEKA.SC.Y.0042.000000T0000Z-090831T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 PM PDT MON AUG 31 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 27, 10:08 PM PDT, 4 hours 46 minutes earlier.

Area forecast discussion, Aug 27, 10:08 PM PDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
1008 PM PDT THU AUG 27 2009

.SYNOPSIS...HIGH PRESSURE ALOFT WILL SHIFT INLAND ON FRIDAY AS AN
UPPER TROUGH APPROACHES THE WEST COAST. AS THIS FEATURE SWINGS
ACROSS THE AREA INCREASING MOISTURE WILL BRING SOME
CLOUDINESS...COOLER TEMPERATURES AND A CHANCE OF RAIN TO THE AREA FRIDAY.

&&

.UPDATE...FORECAST UPDATED TO PUSH BACK TIMING ON ANY CHANCE OF
RAIN UNTIL FRIDAY. NO RAIN IS EXPECTED THE REST OF TONIGHT THROUGHOUT
THE REGION.

&&

.PREV DISCUSSION... /ISSUED 300 PM PDT THU AUG 27 2009/

DISCUSSION...
LOW PRESSURE AREA OFF THE NORTHWEST COAST WILL MOVE INLAND ON FRIDAY
WHILE REMNANTS FROM IGNACIO MOVE NORTHWARD AND INTERACT WITH THE
FRONT OFF THE COAST OF FAR NORTHERN CALIFORNIA AND OREGON LATE
TONIGHT. THE LOW THEN MOVES INTO THE PACIFIC NORTHWEST ON FRIDAY AND
WILL LIKELY BRING SOME SHOWERS TO THE FAR NORTHWEST COAST THAT COULD
SPREAD INTO THE INLAND MOUNTAIN AREAS BY LATE MORNING AND AFTERNOON.
THE MODELS AND NOT SHOWING A LOT OF INSTABILITY FOR THUNDERSTORM
DEVELOPMENT BUT I COULD NOT RULE OUT AND ISOLATED WET STORM FROM
OCCURRING ALONG THE FAR NORTHERN COASTAL RANGE. FRIDAY EVENING THE
MODELS HAVE THE LOW FAR ENOUGH TO THE EAST AND SUBSIDENCE STARTS TO
MOVE OVER THE AREA SO ANY PRECIPITATION THAT REMAINS SHOULD END
RATHER QUICKLY.

TEMPERATURES WILL BE DIFFICULT TO FORECAST ON FRIDAY OVER THE
NORTHERN SACRAMENTO VALLEY AND SURROUNDING AREAS DUE TO THE
UNCERTAINLY IN THE AMOUNT OF CLOUD COVER. I WOULD EXPECT AT LEAST
SOME COOLING BUT THE AMOUNT COULD RANGE FROM SEVERAL DEGREES TO
AROUND 10 DEGREES OF COOLING. I HAVE COMPROMISED IN THE FORECAST OF
THE TEMPERATURES OVER THE NORTH. THE DELTA BREEZE WILL REMAIN WEAK
OVER THE NEXT COUPLE OF DAYS WITH LIGHT NORTHERLY FLOW THUS EXPECT
VERY WARM TEMPERATURES DURING THE AFTERNOON HOURS THROUGH SATURDAY.
SATURDAY AFTERNOON AND EVENING THE BREEZE THROUGH THE DELTA LOOKS
LIKE IT WILL INCREASE AND THAT MAY HELP TO COOL TEMPERATURES
SLIGHTLY FOR SUNDAY AND AS THE LOW DIPS A LITTLE SOUTH OVER NORTHERN
CALIFORNIA IT SHOULD ALSO PROVIDE SOME SYNOPTIC COOLING.

EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY)...
ECMWF AND GFS ARE IN BETTER AGREEMENT WITH THE POSITION OF AN UPPER
LOW THAT BREAKS AWAY FROM THE GULF OF ALASKA. THEY ARE ALSO MORE
PROGRESSIVE AND FARTHER NORTH WITH THE REMAINS OF THE SYSTEM MOVING
THROUGH THE INLAND NORTHWEST. THE UPSTREAM LOW DROPS SLOWLY SOUTH
ALONG 140W MONDAY AND TUESDAY AS THE DESERT SOUTHWEST RIDGE
REBUILDS. A DECENT ONSHORE FLOW AND DEEP MARINE LAYER WILL HELP KEEP
TEMPERATURES FAIRLY COMFORTABLE IN SACRAMENTO BOTH DAYS. WARMING IS
POSSIBLE WEDNESDAY AND THURSDAY AS THE RIDGE EXPANDS AND 850MB
TEMPERATURES APPROACH 24C. THE 12Z GFS MAINTAINS MORE OF A SOUTHWEST
FLOW OVER THE REGION WHILE THE ECMWF STILL PICKS UP ON THE IDEA OF
AN EASTERLY WAVE ROTATING AROUND THE RIDGE. ESRL EXPERIMENTAL TWO
WEEK REANALYSIS PRODUCTS CONTINUE TO SUGGEST THE ECMWF IS THE MORE
REASONABLE SOLUTION BUT WE WILL NOT PUT ANY CONVECTION IN THE
FORECAST FOR NOW. SG

AVIATION...
SOUTHWEST FLOW CONTINUES ALOFT BETWEEN AN UPPER LOW IN THE GULF OF
ALASKA AND HIGH PRESSURE EXTENDING FROM THE DESERT SOUTHWEST. VFR
CONDITIONS WILL CONTINUE OVER INTERIOR NORTHERN CALIFORNIA FOR THE
NEXT 24 HOURS.  INCREASING HI LEVEL MOISTURE FL150-250 AFTER 06Z
TONIGHT. LOCAL SW SFC WIND GUSTS TO OVER 25 KTS IN THE MOUNTAINS
UNTIL 06Z.

STO WATCHES/WARNINGS/ADVISORIES...NONE.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

Nearby

Small Craft Advisories in California, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.